# SDR AALA2018101219008

- Difficulty date: October 10, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N877NN
- Make and model: Boeing 737823
- Aircraft serial: 31131
- Aircraft time: 22,422 hours, 9,021 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

RIGHT WHEEL WELL HYDRAULIC FLUID AND FORWARD WHEEL WELL OVER HEAD WITH FLUID DRIPPING.  DISEMBARKING PASSENGERS COMPLAINED OF BURNING ODOR SEATED NEAR WHEEL AREA.  THE AIRCRAFT WAS GROUNDED.  PERFORMED LEAK CHECK OF WHEEL WELL HYDRAULIC SYSTEM IAW AMM 29-00-00. FOUND A B-NUT LOOSE ON THE B SYSTEM HYDRAULIC PUMP. TIGHTENED TO REQUIRED STANDARDS. NO OTHER LEAKS FOUND.
